My Give-A-Damn


fuck-off-i-don-t-give-a-damnHow is everyone today? I’m feeling down because of a stomach flu. šŸ˜¦

If my stomach would stop hurting, my mood would probably be great. The sun is shining and I took the day off.

Well, what do you want to hear about first?

I now have 6 Beta readers and my younger sister finally finished reading my manuscript. She said she liked it, but she noticed the holes. She gave great ideas as to how to fix them. šŸ™‚ Now I’m going to wait from the other readers and see how exactly I should go back to the writing process. I just don’t know how long I should wait. I’m so anxious to get back to writing.

Now as for my medication… Has anyone out there used Lithium ER? I’m using it, but 900mg of regular Lithium had my level at .5. Now my Lithium level is .4 on 1200mg of ER. WTF!!! Two weeks into the higher dose I finally stopped feeling like a zombie. NOW Friday, I was instructed to take 1500mg of ER. So since Saturday, I’ve been on the highest dose of Lithium I have EVER been on. I suffered from Lithium toxicity on this amount of mg in 2000. So here is my question… is ER really not as affective as the regular Lithium?

Mood wise though…at times zombie-ish, but sometimes okay. However, I think I’m becoming more depressed. Maybe it’s the stomach flu I have today, but all I want to do is cry in a dark corner right now.

My GIVE-A-DAMN has disappeared when it comes to work. I really don’t care what happens to the company. I just want out. I want to find a new career that doesn’t include my family anymore. I want to finally grow some balls and walk away.

Advertisements

6 thoughts on “My Give-A-Damn

  1. Looking for the Light June 24, 2014 / 3:42 PM

    I have taken Lith for over 30 yrs so I don’t remember the adjustment. I have not taken the ER, sounds like a great idea but the sure sounds high, in my non-doctor opinion. I took 900mg forever and several months ago I ask if could go down to 450mg. I’m on a mission to reduce the number of pills take. I would recommend keeping notes of all meds, mg, when started, did they work or not, side effects. It’s a good log for you and down the road you don’t have to rely on memory. If your hands start to tremor or get a metallic taste, call the doctor right away. You know toxicity is no fun. I am hard on my doctors so if she has taken you to high on the dose ask what is the long term goal for Lith mg daily. I changed doctors several times for this reason, while taking Depakote the wacko almost killed me with the dosage. I’m treatment resistant Bipolar and for the past 15 years have been on the down side. I guess that’s what I get in exchange the 10 years I was hypo. It has been longer than my memory can go back, I don’t recall any problems with Lith. For years we checked my blood every 3-4 months, now it’s about twice a year. It sounds like she is testing your blood since you have the numbers. Get on Goggle and see what is happening to others taking the same amount. I trust my doctor completely but ultimately I am responsible for my health so I’m always researching. Sometimes he looks at me like I’m crazy other times he says that’s great but you can’t get high again. I agree. Good luck. Please let me know how things turn out. šŸ™‚

    • mydualities June 24, 2014 / 8:34 PM

      Thank you so much! You have given me so much good information. I will keep a log of meds and side affects, well try. I use to keep track of a mood chart, but haven’t touched that in over a year now. šŸ˜¦ Now, my psych is hounding me about my vitamin D. More PILLS!!! Ugh!
      Duals

      • Looking for the Light June 24, 2014 / 11:29 PM

        I’m trying to attach a very simple mood chart I used when really bad or high or new doctor. My therapist gave it to me. Did your blood work show low D? Is vitamin D depleted by one of the meds? I’ve had low D before and had to take rx D. Do you feel like you two are communicating? Are you comfortable with asking wht to everything? It takes a while. I can’t get it to attach to the post. I’ll try somethig
        else. It’s tough jumping up on meds so fast. šŸ™‚

      • mydualities June 25, 2014 / 10:59 AM

        Yeah my labs showed that my vitamin D is very low. I have to see my regular doctor to get a prescription, but in the meantime I have to take like the highest dose OTC. I don’t communicate well with my psych yet. I just started seeing her and she’s a little intense for me. She already is all over me about my weight…not something I like at all. I’m huge, so I should do something about it. Just don’t give a fuck right now or ever…how do you think I got this big? LOL Oh well. Life sometimes sucks.

      • Looking for the Light June 25, 2014 / 1:22 PM

        Get on the phone and have a Rx for D called in, it works very different and much faster. I’m not telling you what you should do, just what I would do. I would find the strength to come at her as an equal, tell her your weight is not what you’re coming for. You have bigger problems right now and until all the meds settle down it’s a mute point. She would piss me off. I would have to have a serious talk with her. If don’t already, get copies of all your labs. It’s a good reference but it sends a message you’re in control of your destiny. I have seen my team for over 15 years and not one time did either bring up my weight. On top of the fact your body is in turmoil now. And most drugs except the more stimulant ones make you gain weight. That’s a personal issue. If it bothers you you will bring it up. I would shut that down right away. Where do you live? I’m in USA. I know it’s a little harder to change doctors in Socialist countries, I really only know about England. I don’t want to offend you, grow some balls and let her know you’re in charge of your healthcare and it’s a partnership not a one way relationship. I can be a long road at times. I’ve gone years battling weight or something else but my Psych would listen to my complaints, which aren’t determined until you’ve been at a does for min of a month. You have not had enough time, you are not adjusted yet. As you can tell my 30+ years with the Black dogs has made me very passionate on the subject. All people are not good, nor politician, nor police, nor teachers. You have to set expectations for your goals/markers and then make sure they are realistic and remember not all Psych are good. Do not ever let a doctor run over you. Get pissed off about it, you don’t need the extra stress and when they start in stop them in motion. Explain how you feel or min say I’m not comfortable I’ll do some research and get back to you. Go ahead write the RX and after I research I’ll let you know if I plan to take or need to discuss another option. Easy for me to say right. I’m 50 and have been thru the same thing early on, it didn’t take long to learn. Who cares if you piss them off, it’s there job! Let me know how it’s going. You’re at a critical stage with the jump in Lith like that. šŸ™‚

  2. mydualities June 26, 2014 / 1:26 PM

    Your the best! I agree that I need to grow some balls. šŸ™‚ My passiveness is my worst flaw. As for my vitamin D, I called my General practitioner and I have an apt with her tomorrow. I’m in the USA btw.
    I agree with you that I don’t like this increasing my lithium so quickly. And then her telling me to stay away from carbs and junk food too. Oh, plus exercise everyday. Why not tell me that I need to step into a machine and turn myself into a completely different person?
    I agree that things do need to change, but why not one thing at a time? My biggest problem is… My give a shit is gone and I’m falling. I can feel it. I’m growing more depressed every day. And it feels awful. I’m not use to feeling depressed. I haven’t slipped into suicidal thoughts yet, but how long will that hold off? Damn

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s